# SDR DALA2018060703866

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 66,859 hours, 28,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL OUTER STRUCTURE HAD CORROSION BETWEEN BS 1380 AND 1440.  REMOVED THE CORROSION IAW ER/A 568221-14, REV ORIGINAL, HFEC COMPLIED WITH IAW NDTM PT6, 51-00-19. NO CRACKS NOTED.
